Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The action of an algebraic torus on the affine plane

Author: A. Gutwirth
Journal: Trans. Amer. Math. Soc. 105 (1962), 407-414
MSC: Primary 14.15
MathSciNet review: 0141664
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Armand Borel, Seminar on transformation groups, With contributions by G. Bredon, E. E. Floyd, D. Montgomery, R. Palais. Annals of Mathematics Studies, No. 46, Princeton University Press, Princeton, N.J., 1960. MR 0116341
  • [2] Claude Chevalley, Théorie des groupes de Lie. Tome II. Groupes algébriques, Actualités Sci. Ind. no. 1152, Hermann & Cie., Paris, 1951 (French). MR 0051242
  • [3] Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401–443. MR 0082183
  • [4] Pierre Samuel, Some remarks on Lüroth’s theorem, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 27 (1953), 223–224. MR 0058251

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.15

Retrieve articles in all journals with MSC: 14.15

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society